# SDR AALA20110323TUL02

- Difficulty date: March 23, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N648AA
- Make and model: Boeing 757223
- Aircraft serial: 24606
- Aircraft time: 61,732 hours, 21,246 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY MOUNT STATION 329 RIGHT BUTTLINE 44 CORRODED.  REPLACED MOUNT PER SRM 51-10-02-G14.
